Alert archive / South Dakota / Flash Flood Warnings in 2005
Flash Flood Warning 50, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Sep 24, 2005, 11:44 PM CDT for Hanson County, McCook County, South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2005, 11:44 PM CDT (04:44 UTC)
- Expired
- Sep 25, 2005, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Hanson County, SD, McCook County, SD
The radar
The Sioux Falls radar (KFSD), 73 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 1:00 AM CDT | FLASH FLOOD | 10 Ne Salem, SD | FLOODED FIELDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 4.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KFSD 250446 FFWFSD SDC061-087-250745- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1144 PM CDT SAT SEP 24 2005 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA MCCOOK COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 245 AM CDT * AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM AN AREA OF THUNDERSTORMS EXTENDING FROM NEAR O NEIL NEBRASKA TO THE WARNED AREA...MOVING NORTHEAST AT 25 MPH. RAINFALL RATES OF ONE TO ONE AND A HALF INCHES PER HOUR WILL CREATE LOWLAND FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4350 9796 4351 9713 4384 9714 4384 9796 $$ BT
2 follow-up statements
000 WGUS73 KFSD 250646 FFSFSD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 139 AM CDT SUN SEP 25 2005 SDC061-087-250745- HANSON SD-MCCOOK SD- 139 AM CDT SUN SEP 25 2005 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR MCCOOK AND HANSON COUNTIES... AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. THIS AREA OF PRECIPITATION WAS LOCATED OVER EASTERN HANSON AND MCCOOK COUNTIES... MOVING NORTHEAST AT 25 MPH. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4350 9796 4351 9713 4384 9714 4384 9796 $$ BT
000 WGUS73 KFSD 250750 FFSFSD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 244 AM CDT SUN SEP 25 2005 SDC061-087-250754- HANSON SD-MCCOOK SD- 244 AM CDT SUN SEP 25 2005 ...THE FLASH FLOOD WARNING FOR MCCOOK AND HANSON COUNTIES EXPIRES AT 245 AM CDT... ALTHOUGH RAINFALL CONTINUES ACROSS THESE COUNTIES...RAINFALL RATES HAVE DECREASED ACROSS THE AREA REDUCING THE THREAT OF FLASH FLOODING. HOWEVER...PERSONS IN THE PREVIOUSLY WARNED AREA SHOULD REMAIN ALERT FOR SMALL STREAM FLOODING AS RUNOFF FILLS AREA CREEKS AND STREAMS. LAT...LON 4350 9796 4351 9713 4384 9714 4384 9796 $$ BT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 10:35 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 24, 10:35 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1035 PM CDT SAT SEP 24 2005 .DISCUSSION... FAIRLY BUSY EVENING WITH VERY HEAVY RAINS WHICH DEVELOPED WEST OF SIOUX FALLS AND HAVE MOVE EAST INTO SOUTHWEST MINNESOTA. NUMEROUS REPORTS OF INTERSECTIONS FLOODED WITHIN SIOUX FALLS AND IN WINDOM WITH RAINFALL RATES OF 1-2 INCHES/HOUR. RAINFALL STILL MOVING INTO THE AREA FROM THE SOUTHWEST...WITH POTENTIAL FOR ADDITIONAL DEVELOPMENT THROUGH THE OVERNIGHT...AND GOING AREA FOR FLASH FLOOD WATCH LOOKS GOOD. UPDATED ZFP EARLIER WHEN WE CANCELLED PART OF THE TORNADO WATCH...AND WILL FRESHEN UP A BIT MORE WHEN REMAINDER OF WATCH EXPIRES AT 04Z. JH && .PREV DISCUSSION... A LOT GOING ON ACROSS THE NATION TODAY. WAVE MOVING ACROSS MN HELPED SET OFF MORNING CONVECTION...AND ANOTHER STRONGER WAVE OVER THE NORTHERN ROCKIES WILL PRESS EAST TODAY...BRINGING ANOTHER ROUND OF THUNDERSTORMS. HURRICANE RITA SLOWLY LIFTING NORTHEAST INTO AR THIS AFTERNOON. RITA MAY ACTUALLY AID IN THUNDERSTORM DEVELOPMENT ACROSS THE REGION THIS EVENING...AS THE EFFECT OF THE STRONG WAVE MOVING INTO THE ROCKIES AND RITA HELP FORCE LOW LEVEL WINDS TO A MORE SOUTHEASTERLY DIRECTION. SO...HERE IS THE POTENTIAL SCENARIO FOR TONIGHT. THUNDERSTORM INITIATION LIKELY OVER NORTHEAST NEBRASKA ALONG AND JUST NORTH OF OUTFLOW BOUNDARY. OAX SOUNDING SUGGESTS THAT SFC BASED CONVECTION WILL NEED MID 90S TO BREAK CAP...SO BELIEVE SOMEWHERE CLOSER TO 925MB WILL BE INITIATION POINT. ENOUGH INSTABILITY AND FORCING SHOULD ALLOW SOME SEVERE THUNDERSTORMS TO MOVE INTO NORTHWEST IOWA. AS THIS POTENTIAL BATCH OF STORMS MOVES EAST...LOW LEVEL JET CONTINUES TO FOCUS INTO THE SOUTHWEST PART OF THE CWA...LIKELY ALLOWING ADDITIONAL DEVELOPMENT TO THE WEST OF THE COMPLEX...AND MAYBE A LITTLE CLOSER TO THE 800MB BOUNDARY. THIS...ALONG WITH PWAT VALUES AROUND 1.90 INCHES...SHOULD BRING ABOUT A HEAVY RAIN/FLASH FLOOD THREAT...ESPECIALLY OVER NORTHWEST IA/EXTREME SOUTHEAST SD WHERE 1 TO 1.5 INCHES OF RAIN FELL THIS MORNING. SO...WILL GO AHEAD AND ISSUE A FLOOD WATCH FOR PARTS OF THE AREA. PLANNING ON ABOUT 1 TO 1.5 INCH BASIN AVERAGES WITH LOCAL 2 TO 4 INCH AMOUNTS. PRECIPITATION SHOULD LINGER INTO SUNDAY...WITH AN ABUNDANCE OF LOW CLOUDS AROUND MOST OF THE DAY. EXPECT VERY LITTLE DIURNAL RANGE AND WILL PLAY SOME PRETTY COOL HIGHS...A LITTLE COOLER THAN THE GOING FORECAST. SUNDAY NIGHT...HIGH PRESSURE BUILDS SOUTH WITH SOME COOLER AIR. NOT TO SIGNIFICANT...AND WILL NOT CHANGE TEMPERATURES A LOT ON MONDAY AND TUESDAY. ANOTHER FRONT COMES DOWN ON TUESDAY NIGHT...WITH SOME OF THE COLDEST AIR WEVE SEEN SO FAR THIS FALL. IN THE LATTER PERIODS...RELATIVELY GOOD AGREEMENT BETWEEN ALL MODELS(00Z/06Z GFS AND DGEX). COOL HIGH PRESSURE SAGS SOUTH INTO THE AREA ON WEDNESDAY AS WAVE SWINGS SE THROUGH THE GREAT LAKES...SETTING UP A COUPLE(WED-THU) OF NEAR NORMAL TEMPERATURE DAYS WITH QUITE A BIT OF SUNSHINE. LOOKS LIKE THURSDAY MORNING SHOULD BE THE COOLEST MORNING...WITH POTENTIAL FOR SOME MID 30S ALONG AND EAST OF I29. FRIDAY A LITTLE BIT OF A TOUGHER CALL...WITH WEAK WAVE MOVING INTO REGION AND POTENTIAL FOR SOME DAYTIME PRECIP. THIS POTENTIAL LOOKS BEST OVER THE NORTHERN AND EASTERN CWA...AND WILL GO ABOVE GUIDANCE WEST HALF AND NEAR ENS GUIDANCE(WHICH WAS WARMER THAN THE MEX) OVER THE EAST. SHORTWAVE RIDGING SETS IN FRIDAY NIGHT THROUGH EARLY SAT NIGHT...AHEAD OF NEXT WAVE. SATURDAY APPEARS TO HAVE THE BEST CHANCE FOR MUCH ABOVE NORMAL TEMPERATURES...WITH AMAZING AGREEMENT BETWEEN ALL MODELS AND THE ENSEMBLE. WILL CRANK TEMPS UP ABOUT 5 TO 10 DEGREES ABOVE GUIDANCE ON HIGHS. OVERALL...ABOVE GUIDANCE ON LOWS ALL BUT THU MORNING...AND ABOVE GUIDANCE ALL BUT FRIDAY IN THE EAST ON HIGHS. && WATCHES/WARNINGS/ADVISORIES... SD...SDZ062-066-067-069>071. MN...MNZ080-081-089-090-098. IA...IAZ001>003-012>014-020-021. NE...NONE. && 08
Hazardous weather outlook, Sep 24, 11:06 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1106 AM CDT SAT SEP 24 2005 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-251200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1106 AM CDT SAT SEP 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER THE REGION LATER THIS AFTERNOON AND TONIGHT. INSTABILITY WILL BE SIGNIFICANT ENOUGH OVER FAR SOUTHEASTERN SOUTH DAKOTA AND NORTHWESTERN IOWA FOR THE DEVELOPMENT OF SEVERE STORMS OVER THIS AREA BY THE EVENING. MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND HEAVY RAINFALL.WHILE GUSTY WINDS WILL BE A POSSIBILITY IN ANY OF THE STORMS THAT DO DEVELOP...DO NOT EXPECT THIS TO BE A SIGNIFICANT THREAT. FLOODING... WITH SIGNIFICANT MOISTURE IN PLACE OVER SOUTHEASTERN SOUTH DAKOTA AND NORTHWESTERN IOWA LATER THIS AFTERNOON AND TONIGHT...EXPECT HEAVY RAINFALL OVER THIS AREA WITH SHOWER AND THUNDERSTORM ACTIVITY THAT WILL DEVELOP BY LATE THIS AFTERNOON. RAINFALL AMOUNTS MAY BE IN EXCESS OF 1 INCH OVER SOME LOCALES THROUGH THE NIGHTTIME HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM OVER FAR SOUTHEASTERN SOUTH DAKOTA AND NORTHWESTERN IOWA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 24, 7:53 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
753 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
09/24/2005 MINNEHAHA SD LAW ENFORCEMENT
TWO TO THREE FEET OF WATER AT AN INTERSECTION ON KIWANIS
AVE BETWEEN 22ND AND 33RD ST. ALSO MANHOLE COVERS BLOWN
OFF.
0745 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
09/24/2005 MINNEHAHA SD NWS EMPLOYEE
ONE FOOT OF WATER AT 41ST ST AND LOUISE AVE. ALSO CAR
STALLED IN 1.5 FEET OF WATER AT 49ST AND LOUISE AVE.
&&
JHACKERSpecial weather statement, Sep 24, 8:25 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 825 PM CDT SAT SEP 24 2005 IAZ001>002-012>013-020-MNZ089-098-SDZ062-065>071- 250230- LYON-OBRIEN-OSCEOLA-PLYMOUTH-SIOUX-NOBLES-ROCK-BON HOMME-CLAY- HUTCHINSON-LINCOLN-MINNEHAHA-TURNER-UNION-YANKTON- 825 PM CDT SAT SEP 24 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 814 FOR THE FOLLOWING AREA... IN IOWA THIS CANCELS 5 COUNTIES IN NORTHWEST IOWA... LYON... OBRIEN... OSCEOLA... PLYMOUTH... SIOUX. IN MINNESOTA THIS CANCELS 2 COUNTIES IN SOUTHWEST MINNESOTA... NOBLES... ROCK. IN SOUTH DAKOTA THIS CANCELS 8 COUNTIES IN SOUTHEAST SOUTH DAKOTA... BON HOMME... CLAY... HUTCHINSON... LINCOLN... MINNEHAHA... TURNER... UNION... YANKTON. THIS INCLUDES THE CITIES OF...CANTON...ELK POINT...LE MARS... LUVERNE...NORTH SIOUX CITY...OLIVET...ORANGE CITY...PARKER... PARKSTON...PRIMGHAR...ROCK RAPIDS...SHELDON...SIBLEY... SIOUX CENTER...SIOUX FALLS...TYNDALL...VERMILLION... WORTHINGTON AND YANKTON. IAZ021-031>032-NEZ013>014-250400- CHEROKEE-IDA-WOODBURY-DAKOTA-DIXON- 825 PM CDT SAT SEP 24 2005 ...TORNADO WATCH NUMBER 814 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN IOWA THIS WATCH INCLUDES 3 COUNTIES IN NORTHWEST IOWA... CHEROKEE... IDA... WOODBURY. IN NEBRASKA THIS WATCH INCLUDES 2 COUNTIES IN NORTHEAST NEBRASKA... DAKOTA... DIXON. THIS INCLUDES THE CITIES OF...CHEROKEE...IDA GROVE...PONCA... SIOUX CITY...SOUTH SIOUX CITY AND WAKEFIELD. HACKER
Local storm report, Sep 24, 9:29 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
929 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
09/24/2005 MINNEHAHA SD PUBLIC
SOME WATER IN A BASEMENT ON SOUTHEASTERN AVE.
0911 PM FLASH FLOOD WINDOM 43.87N 95.12W
09/24/2005 COTTONWOOD MN FIRE DEPT/RESCUE
WATER UP TO THE CURB ON CITY STREETS.
0922 PM FLASH FLOOD WINDOM 43.87N 95.12W
09/24/2005 COTTONWOOD MN FIRE DEPT/RESCUE
WATER FLOWING INTO BASEMENTS.
&&
JHACKERLocal storm report, Sep 24, 10:20 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1020 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 W OCHEYEDAN 43.42N 95.56W
09/24/2005 0.75 INCH OSCEOLA IA EMERGENCY MNGR
0958 PM FLASH FLOOD WINDOM 43.87N 95.12W
09/24/2005 COTTONWOOD MN FIRE DEPT/RESCUE
HIGHWAY 71 UNDERPASS ON SOUTH SIDE OF TOWN FLOODED. ALSO
UP TO 3 FEET OF WATER IN SOME PARKING LOTS FLOODING CARS.
&&
JHACKERLocal storm report, Sep 24, 10:46 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1046 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD WORTHINGTON 43.63N 95.60W
09/24/2005 NOBLES MN LAW ENFORCEMENT
STREETS FLOODED THROUGHOUT THE TOWN. WATER UP TO CAR
BUMPERS IN SOME INTERSECTION...STALLING CARS. STILL
RAINING AS OF 1045 PM CDT.
&&
JHACKERSpecial weather statement, Sep 24, 10:58 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1058 PM CDT SAT SEP 24 2005 IAZ021-031>032-NEZ013>014-250500- CHEROKEE-IDA-WOODBURY-DAKOTA-DIXON- 1058 PM CDT SAT SEP 24 2005 ...THE NATIONAL WEATHER SERVICE WILL ALLOW TORNADO WATCH 814 TO EXPIRE FOR THE FOLLOWING AREA... IN IOWA THIS ALLOWS TO EXPIRE 3 COUNTIES IN NORTHWEST IOWA... CHEROKEE... IDA... WOODBURY. IN NEBRASKA THIS ALLOWS TO EXPIRE 2 COUNTIES IN NORTHEAST NEBRASKA... DAKOTA... DIXON. THIS INCLUDES THE CITIES OF...CHEROKEE...IDA GROVE...PONCA... SIOUX CITY...SOUTH SIOUX CITY AND WAKEFIELD. JH
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:34 PM CDT | Flash Flood Warning | FSD | Minnehaha | 3 hr |
Nearby
Flash Flood Warnings in South Dakota, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.